# SDR ASAA0540255

- Difficulty date: May 18, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 27,377 hours, 15,074 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323949
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE CRACKED AT B-STA 601, RBL 64, WI 204, AND B-STA 601 FRAME.  CUT OUT DAMAGED SECTION OF 601 FRAME AND FABRICATED REPAIR ANGLE IAW EA 5330-01934, ER 05-2867.  (K)
